Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 560264, 8 pages
http://dx.doi.org/10.1155/2009/560264
Research Article

Common Fixed Points for Maps on Topological Vector Space Valued Cone Metric Spaces

1Centre for Advanced Studies in Mathematics, Lahore University of Management Sciences, Lahore Cantt 54792, Pakistan
2Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
3Mathematics Department, International Islamic University, Islamabad 44000, Pakistan

Received 31 August 2009; Revised 30 November 2009; Accepted 13 December 2009

Academic Editor: Yuri Latushkin

Copyright © 2009 Ismat Beg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [18 citations]

The following is the list of published articles that have cited the current article.

  • Zoran Kadelburg, Stojan Radenovic, and Vladimir Rakocevic, “Topological Vector Space-Valued Cone Metric Spaces and Fixed Point Theorems ,” Fixed Point Theory and Applications, 2010. View at Publisher · View at Google Scholar
  • Akbar Azam, Ismat Beg, and Muhammad Arshad, “Fixed Point in Topological Vector Space-Valued Cone Metric Spaces,” Fixed Point Theory and Applications, 2010. View at Publisher · View at Google Scholar
  • Milanka Filipovic, Ljiljana Paunovic, Stojan Radenovic, and Miloje Rajovic, “Remarks on "Cone metric spaces and fixed point theorems of T-Kannan and T-Chatterjea contractive mappings",” Mathematical And Computer Modelling, vol. 54, no. 5-6, pp. 1467–1472, 2011. View at Publisher · View at Google Scholar
  • Suzana Simić, “A note on Stone’s, Baire’s, Ky Fan’s and Dugundji’s theorem in tvs-cone metric spaces,” Applied Mathematics Letters, vol. 24, no. 6, pp. 999–1002, 2011. View at Publisher · View at Google Scholar
  • Slobodanka Jankovic, Zoran Kadelburg, and Stojan Radenovic, “On cone metric spaces: A survey,” Nonlinear Analysis-Theory Methods & Applications, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar
  • Zoran Kadelburg, Stojan Radenovic, and Vladimir Rakocevic, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar
  • Stojan Radenovic, Suzana Simic, Nenad Cakic, and Zorana Golubovic, “A note on tvs-cone metric fixed point theory,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2418–2422, 2011. View at Publisher · View at Google Scholar
  • Hassen Aydi, Bessem Samet, and Calogero Vetro, “Coupled fixed point results in cone metric spaces for (w)over-tilde-compatible mappings,” Fixed Point Theory And Applications, 2011. View at Publisher · View at Google Scholar
  • Chi-Ming Chen, “On set-valued contractions of Nadler type in t upsilon s-G-cone metric spaces,” Fixed Point Theory And Applications, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, Vesna Cojbasic Rajic, Stojan Radenovic, and Ahmed Al-Rawashdeh, “Mizoguchi-Takahashi-type theorems in tvs-cone metric spaces,” Fixed Point Theory and Applications, 2012. View at Publisher · View at Google Scholar
  • Ing-Jer Lin, Chi-Ming Chen, Chao-Hung Chen, and Tien-Ying Cheng, “A Note on tvs-G-Cone Metric Fixed Point Theory,” Journal of Applied Mathematics, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Petko D. Proinov, “A unified theory of cone metric spaces and its applications to the fixed point theory,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • Zaid Fadail, and Abd Ahmad, “Coupled coincidence point and common coupled fixed point results in cone b-metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 177, 2013. View at Publisher · View at Google Scholar
  • Akbar Azam, and Nayyar Mehmood, “Multivalued fixed point theorems in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 184, 2013. View at Publisher · View at Google Scholar
  • Shou Lin, “Compact-valued continuous relations on TVS-cone metric spaces,” Filomat, vol. 27, no. 2, pp. 327–332, 2013. View at Publisher · View at Google Scholar
  • Tran Van An, Nguyen Van Dung, Zoran Kadelburg, and Stojan Radenović, “Various generalizations of metric spaces and fixed point theorems,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2014. View at Publisher · View at Google Scholar
  • Nopparat Wairojjana, Wutiphol Sintunavarat, and Poom Kumam, “Common tripled fixed point theorems for W-compatible mappings along with the CLRg property in abstract metric spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 133, 2014. View at Publisher · View at Google Scholar
  • Nayyar Mehmood, Akbar Azam, and Ljubisa D. R. Kocinac, “Multivalued fixed point results in cone metric spaces,” Topology And Its Applications, vol. 179, pp. 156–170, 2015. View at Publisher · View at Google Scholar